# SDR DXTA2021072645770

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0267
- Aircraft time: 260 hours, 171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR HANDLE IS EXTREMELY DIFFICULT TO MOVE TO LOCKED POSITION. IT'S MOST DIFFICULT DURING THE TOP THIRD OF TRAVEL.   MOVED MCD THRU SEVERAL CYCLES. FOUND NO DEFECTS. THE DOOR NEEDS TO BE COMPLETELY FLUSH WITH THE FUSELAGE BEFORE THE LOCK HANDLE IS MOVED TO THE CLOSED AND LOCKED POSITION. ALL WORK PERFORMED IAW CE 680A MM 52-10-04. OPS CHECKS NORMAL
